# SDR DALA2025033102373

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 32,678 hours, 12,851 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: 564823111
- Condition: Odor
- Location: Zone 900
- Part time: 40,065 hours, 10,304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3832 -DIV- DIVERTED TO DFW DUE TO FUMES IN THE CABIN. CORRECTIVE ACTION: REPLACED COFFEE MAKER AND INSPECTED WIRING. NO DAMAGE FOUND ON WIRING.
